Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 105, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 31, 2008, 3:34 PM CDT for 8 counties in Florida; 11 counties in Georgia; Dale County, Henry County, Houston County, Alabama. It took effect at Nov 1, 2008, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2008, 3:34 PM CDT (20:34 UTC)
- In effect from
- Nov 1, 2008, 12:00 PM CDT
- Expired
- Nov 1, 2008, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 22 counties
Dale County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 312034 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 434 PM EDT FRI OCT 31 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I-10 CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SUNDAY AFTERNOON. FLZ007-009>011-010445- /O.NEW.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/ /O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 334 PM CDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-312200- /O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 434 PM EDT FRI OCT 31 2008 /334 PM CDT FRI OCT 31 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE ENHANCING FIRE GROWTH POTENTIAL. $$ DUVAL
3 follow-up statements
000 WWUS82 KTAE 312212 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 612 PM EDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY FOR MOST INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I- 10 CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SATURDAY AFTERNOON. FLZ007-009>011-011045- /O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ /O.CON.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 512 PM CDT FRI OCT 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY... ...THE RED FLAG WARNING FOR FRIDAY AFTERNOON HAS EXPIRED... THE RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-312315- /O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 612 PM EDT FRI OCT 31 2008 /512 PM CDT FRI OCT 31 2008/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BLOCK
000 WWUS82 KTAE 010851 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 451 AM EDT SAT NOV 1 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON UNTIL 6 PM CDT THIS AFTERNOON FOR MOST INTERIOR COUNTIES OF THE EASTERN FLORIDA PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...ALTHOUGH LOW LEVEL MOISTURE WILL GRADUALLY BEGIN TO INCREASE FROM THE NORTHEAST TODAY...JUST ENOUGH DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS INLAND WALTON...HOLMES...WASHINGTON...AND JACKSON COUNTIES FOR ONE MORE DAY OF RED FLAG CONDITIONS. ON SUNDAY AND MONDAY...RELATIVE HUMIDITIES SHOULD REMAIN SAFELY ABOVE 35 PERCENT ACROSS THE ENTIRE FLORIDA BIG BEND AND PANHANDLE. FLZ007-009>011-012300- /O.EXT.KTAE.FW.W.0105.081101T1700Z-081101T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 351 AM CDT SAT NOV 1 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON UNTIL TO 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND SLIGHTLY WARMER TEMPERATURES WILL CREATE STRONG FIRE GROWTH POTENTIAL THIS AFTERNOON. $$ 17-GOULD
000 WWUS82 KTAE 011729 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 129 PM EDT SAT NOV 1 2008 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AS WELL AS THE WESTERN AND CENTRAL COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ FOR PORTIONS OF SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA...GENERALLY ALONG AND NORTH OF A LINE FROM CAMILLA GEORGIA TO DOTHAN ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A DRY POCKET OF AIR HAS REMAINED OVER SOUTHWESTERN GEORGIA...SOUTHEAST ALABAMA AND WESTERN PORTIONS OF NORTH FLORIDA THIS AFTERNOON. THIS DRY AIR HAS ALLOWED DEWPOINTS TO DROP QUICKLY THIS AFTERNOON AS TEMPERATURES RISE UNDER SUNNY SKIES. THUS...RELATIVE HUMIDITY VALUES WILL LIKELY REACH CRITICAL LEVELS FOR FOUR OR MORE HOURS THIS AFTERNOON OVER A WIDER AREA. ALZ066-067-069-GAZ120>126-142>145-012200- /O.EXB.KTAE.FW.W.0105.000000T0000Z-081101T2200Z/ DALE-HENRY-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL- DOUGHERTY-LEE-EARLY-MILLER-BAKER-MITCHELL- 129 PM EDT SAT NOV 1 2008 /1229 PM CDT SAT NOV 1 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON. DRIER AIR CONTINUES TO MIX DOWN TO THE SURFACE DROPPING RELATIVE HUMIDITY VALUES BELOW 25 PERCENT. CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY IS NOW EXPECTED THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013-016-017-026-027-012300- /O.EXA.KTAE.FW.W.0105.000000T0000Z-081101T2300Z/ CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 129 PM EDT SAT NOV 1 2008 /1229 PM CDT SAT NOV 1 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. DRIER AIR CONTINUES TO MIX DOWN TOWARD THE SURFACE AND FOUR HOURS OR MORE OF SUB 35 PERCENT RELATIVE HUMIDITY APPEARS LIKELY THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-012300- /O.CON.KTAE.FW.W.0105.000000T0000Z-081101T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 1229 PM CDT SAT NOV 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 31, 2:41 PM CDT, 53 minutes earlier.
Area forecast discussion, Oct 31, 2:41 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EDT FRI OCT 31 2008
.SHORT TERM...(TONIGHT-SUNDAY NIGHT)
NOT MUCH CHANGE TO THE PREVIOUS FORECAST. HIGH PRESSURE CENTERED
NORTH OF THE LOCAL AREA OVER THE CAROLINAS WILL REMAIN THE
DOMINATE SYNOPTIC FEATURE THROUGH THE PERIOD. EASTERLY WINDS WITH
INCREASING LOW-LEVEL MOISTURE ACROSS THE SOUTH AND EASTERN
PORTIONS OF THE FORECAST AREA WILL BE EXPECTED. LATE SATURDAY
NIGHT THROUGH SUNDAY NIGHT...THE MODELS REMAIN IN AGREEMENT AND
BRING AN UPPER LOW OVER THE AREA. DECENT ISENTROPIC LIFT WILL LEAD
TO INCREASING CLOUD COVERAGE AND RAIN CHANCES ACROSS THE EASTERN
HALF OF THE AREA AND THE COASTAL WATERS THROUGH THIS TIME. THE
BEST INSTABILITY ASSOCIATED WITH THIS UPPER FEATURE WILL BE
ACROSS THE WATERS. THEREFORE...WILL GO WITH ISOLATED TSTMS OVER
THIS AREA SUNDAY AND SUNDAY NIGHT.
.LONG TERM...(MONDAY THROUGH FRIDAY)...
CUT OF MID-LEVEL LOW OVER THE NORTHEAST GULF OF MEXICO DURING THE
END OF THE UPCOMING WEEKEND WILL BEGIN TO WEAKEN AND VERY SLOWLY
LIFT OUT TO THE NORTHEAST SUNDAY NIGHT INTO MONDAY. HOWEVER...BY
MONDAY NIGHT AND TUESDAY THE PATTERN WILL BECOME RATHER STAGNANT
OVER THE FORECAST AREA AS THE UPPER LOW OPENS UP TO A BROADER AND
WEAK TROUGH ALONG THE SOUTHEAST COAST. AS THE UPPER LOW OPENS UP
TO OUR NORTHEAST EARLY MONDAY THE BEST ASSOCIATED SYNOPTIC LIFT IS
EXPECTED TO ALSO EXIT TO THE NORTHEAST. DECENT MID-LEVEL ISENTROPIC
UPGLIDE ON THE EASTERN SIDE OF THE UPPER LOW SHOULD STILL BE ENOUGH
TO PRODUCE SOME SCT SHOWERS OVER THE FLORIDA BIG BEND/SOUTH-CENTRAL
GA EARLY ON MONDAY...HOWEVER THIS LIFT WILL BE HEDGING EAST THROUGH
THE DAY AS WELL. GFS/ECMWF ARE HINTING AT A RATHER SHARP SURFACE
TROUGH TAKING SHAPE ALONG THE NORTHEAST FL/GA COAST BY MONDAY
MORNING. THE SURFACE CONVERGENCE ASSOCIATED WITH THIS TROUGH MIGHT
ALSO ACT TO STEAL SOME OF THE AVAILABLE MOISTURE AND TURN OUR WINDS
BRIEFLY BACK TO A DRIER NORTHERLY DIRECTION. ALL OF THIS WILL WORK
TO LOWER THE SHOWER CHANCES THROUGH THE DAY ACROSS OUR EASTERN
ZONES. JUST AN FYI...WITH THE SYNOPTIC LIFT IN PLACE...THE LOW
LEVEL FOCUS OF THE SURFACE TROUGH AND ADDED SPEED CONVERGENCE WITH
THE STRONG ONSHORE FLOW...MAY BE LOOKING AT THE POTENTIAL FOR AREAS
OF HEAVIER RAINFALL ON MONDAY WELL EAST OF I-75 ALONG THE NE FL/GA
COASTS.
MONDAY NIGHT INTO TUESDAY WILL REMAIN GENERALLY ON THE BACKSIDE OF
THE WEAK MID-LEVEL TROUGH WITH THE SURFACE RIDGE AXIS STAYING JUST
OFF TO OUR NORTHWEST AND WEST. DURING THIS TIME...ZONES TO THE WEST
OF THE APALACHICOLA RIVER SHOULD BE DRY AS THEY REMAIN FAR REMOVED
FROM THE BEST MOISTURE AND LIFT. EAST OF THE RIVER WILL NOT BE ABLE
TO RULE OUT A SHOWER/SPRINKLE WITH MORE IN THE WAY OF CLOUDS
(ESPECIALLY TOWARD THE I-75 CORRIDOR)...HOWEVER THE HIGHEST POPS
SHOULD BE EAST OF THE SUWANNEE RIVER/I-75. TUESDAY NIGHT THROUGH
THURSDAY THE MID-LEVEL TROUGH FINALLY LETS GO OF ITS INFLUENCE ON
THE SOUTHEAST COAST. THIS MID-WEEK PERIOD WILL SEE RISING HEIGHTS
AS MID-LEVEL RIDGING BUILDS EAST ALONG THE NORTHERN GULF COAST. THE
SURFACE RIDGE AXIS WILL ALSO SWING EAST ACROSS OUR ZONES. THE RESULT
WILL BE A PERIOD OF DRY AND SEASONABLE WEATHER. FINALLY ON FRIDAY
GLOBAL GUIDANCE IN GOOD AGREEMENT ON THE APPROACH OF OUR NEXT
WEATHER SYSTEM. AMPLIFIED MID-LEVEL TROUGHING IS EXPECTED TO PUSH
EAST FROM THE CENTRAL PLAINS TO THE MS VALLEY. ASSOCIATED SURFACE
COLD FRONT IS PROGGED TO PUSH EAST ACROSS THE AREA DURING THE DAY
ON FRIDAY OR FRIDAY NIGHT WITH THE NEXT CHANCE OF A SHOWER OR
THUNDERSTORM. HOWEVER...AT THIS TIME...THE MOISTURE RETURN OFF
THE GULF AHEAD OF THIS SYSTEM LOOKS TO BE LIMITED AND MAY HINDER
THE EXTENT OF THE PRE-FRONTAL CONVECTION.
&&
.MARINE...HIGH PRESSURE NORTH OF THE MARINE AREA WILL REMAIN IN
CONTROL THROUGH THE WEEKEND AND INTO NEXT WEEK. MODERATE NORTHEAST
WINDS AND SEAS WILL CONTINUE THROUGH THE WEEKEND AND BEGIN TO
GRADUALLY DROP TUESDAY AND WEDNESDAY. THE HIGHEST SEAS WILL REMAIN
ACROSS THE OFFSHORE WATERS. LATE SATURDAY NIGHT THROUGH MONDAY AN
UPPER LOW WILL MOVE OVER THE AREA BRINGING THE RAIN CHANCES UP. A
BRIEF PERIOD WITH CAUTIONARY WINDS AND SEAS WILL REMAIN POSSIBLE
TONIGHT.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST
PERIOD AND BEYOND. A FEW PATCHES OF STRATO CU AT 3-4 THOUSAND FEET
WILL SPREAD WESTWARD FROM THE SOUTHEAST COAST INTO SOUTH CENTRAL
GEORGIA AND THE EASTERN FLORIDA PANHANDLE LATER THIS AFTERNOON AND
EVENING...IN A STRENGTHENING NORTHEAST FLOW TO THE SOUTH OF STRONG
HIGH PRESSURE...CENTERED OVER MID ATLANTIC. THE LOWER LEVEL FLOW
WILL BECOME MORE EASTERLY TONIGHT AND SATURDAY...BRINGING A
GRADUAL INCREASE IN LOW LEVEL MOISTURE...SO EXPECT TO SEE MORE
WIDESPREAD STRATO CU DEVELOPMENT WITH BASES AROUND 4 THOUSAND FT
SATURDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHWARD
TO THE NORTHERN GULF COAST BY LATE SATURDAY...RESULTING IN AN
INCREASE IN CLOUDS AND A THREAT OF SHOWERS SUNDAY AND MONDAY.
&&
.FIRE WEATHER...WITH AN INCREASING EASTERLY LOW LEVEL
FLOW...MOISTURE WILL GRADUALLY INCREASE FROM EAST TO WEST ACROSS
THE TRI STATE AREA THIS WEEKEND. HOWEVER...ENOUGH DRY AIR WILL
REMAIN ENTRENCHED ACROSS WESTERN PORTIONS OF THE AREA THROUGH
SATURDAY...AND IN COMBINATION WITH A HIGHER AFTERNOON
TEMPERATURES...WILL LIKELY RESULT IN DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT TO JUSTIFY A RED FLAG WARNING FOR THE
INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE ON SATURDAY
AFTERNOON. BY SUNDAY...THE SUSTAINED EASTERLY FLOW IN COMBINATION
WITH AN UPPER LEVEL DISTURBANCE DEVELOPING TO THE WEST ALONG THE
NORTHERN GULF COAST WILL BRING ENOUGH MOISTURE TO THE AREA TO KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS INTO NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 45 73 50 73 / 0 0 10 20 30
PANAMA CITY 72 50 74 54 75 / 0 0 0 20 20
DOTHAN 70 41 73 45 74 / 0 0 0 10 10
ALBANY 70 41 72 45 74 / 0 0 0 10 20
VALDOSTA 70 47 72 51 73 / 0 0 10 10 40
CROSS CITY 73 51 74 54 75 / 0 0 10 20 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR
THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...
WASHINGTON.
RED FLAG WARNING FROM 12 PM TO 5 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: HOLMES...INLAND WALTON...JACKSON...
WASHINGTON.
GM...NONE.
&&
SHORT TERM/MARINE...GIBBS
LONG TERM...MROCZKA
AVIATION/FIRE WX...DUVALHazardous weather outlook, Oct 31, 4:03 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 503 AM EDT FRI OCT 31 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 503 AM EDT FRI OCT 31 2008 /403 AM CDT FRI OCT 31 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A RIDGE OF HIGH PRESSURE OVER THE CAROLINAS WILL CONTINUE TO DOMINATE OUR WEATHER WITH FAIR AND DRY CONDITIONS HOLDING TODAY THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP IN THE NORTHEAST GULF OF MEXICO SATURDAY AND SUNDAY...BUT SINCE IT WILL INITIALLY BE STARVED FOR MOISTURE...RAIN CHANCES ARE NOT EXPECTED TO INCREASE OVER THE REGION UNTIL SATURDAY NIGHT AND SUNDAY. THIS LOW IS FORECAST TO LINGER OVER THE AREA THROUGH MONDAY BEFORE IT PULLS AWAY TO THE NORTHEAST ON TUESDAY. AT THIS TIME...SIGNIFICANT RAINFALL IS NOT EXPECTED OVER OUR AREA WITH THIS SYSTEM...BUT THE BEST CHANCES FOR MEASURABLE RAINS WILL BE OVER THE EASTERN FLORIDA BIG BEND AND EASTERN SECTIONS OF SOUTH CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:21 AM CDT | Red Flag Warning | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more | 13 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.